Translator Disclaimer
15 March 1998 Asymptotic of the density of states for the Schrödingeroperator with periodic electric potential
Bernard Helffer, Abderemane Mohamed
Duke Math. J. 92(1): 1-60 (15 March 1998). DOI: 10.1215/S0012-7094-98-09201-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
60 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.92 • No. 1 • 15 March 1998
Back to Top